# SDR 20030823

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 20,720 hours, 26,436 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Part number: 1294000333
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CORROSION DISCOVERED AROUND AIRSTAIR DOOR HANDLE APPROX 2 INCH IN DIA AREA REPAIRED IAW EO.  AIRCRAFT RETURNED TO SERVICE.
